# SDR TWAA9915702

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Worn
- Location: Row 44
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS FLOOR LIGHTS WERE INOPERATIVE AT ROW 37 AND 44, RT SIDE OF CABIN.  SECURED LOOSE LIGHT SOCKET TO THE LIGHT ASSY AT ROW 37 RH, AND REPLACED THE LAMP AT ROW 44 ON RT SIDE.  CHECK-C 6-8-99 MCI.
